# SDR CA110916003

- Difficulty date: September 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 35,425 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10024
- Part serial: 3293
- Condition: Seized
- Location: Te Flaps
- Part time: 16,231 hours, 13,026 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH.  FLAPS AT ZERO, SELECTED TO 8 AND RECEIVED FLAP FAIL MESSAGE. THERE WAS NO MOVEMENT OF THE FLAPS AT 3000 FT WITH AN OAT OF 8 DEGREES SPEED 195 KNOTS. CRUISE ALT FOR FLIGHT WAS FL 350 AND THEY WERE THERE FOR APPROX 1.5 HRS AND OAT APPROX -52 AT THAT ALT WEATHER AT DEPARTURE WAS 14 AND BROKEN CLOUD. FLIGHT CREW CONTINUED THEIR APPROACH, LANDING SAFELY WITH FLAPS AT 0 DEGREES.  AN EMERGENCY WAS DECLARED AND EMERGENCY VEHICLES DID MEET THE ACFT AFTER LANDING. MX TROUBLESHOOTING HAS LED TO THE FOLLOWING REPAIRS:  RT NR 4 FLAP ACTUATOR REPLACED DUE TO FAILED TORQUE CHECK (SEIZED).  RT NR 3 FLAP ACTUATOR REPLACED DUE TO FAILED TORQUE CHECK.   R & R NR 2 FLAP ACTUATOR REPLACED DUE TO NOT ACCEPTING GREASE.
